The time of day

Discussion in 'Suicidal Thoughts and Feelings' started by make_me_bad, Dec 11, 2006.

Thread Status:
Not open for further replies.
  1. make_me_bad

    make_me_bad Well-Known Member

    Does anyone else's depression ever seem to coordinate with the time of day? Until a recent encounter with an ex I used to feel happy, motivated, and interested in things every morning, until around 2 - 3 p.m. Then everything would go downhill, nothing would feel the same anymore, everything that had held hope that morning now seemed just a pointless waste of space and time. I'd cry not knowing what I was crying about. Of course, thanks to the little whore coming over here and using me, I feel this way all the time now, but I have some hope that I'll once again stabilize (somewhat).

    I came out of a mental hospital a few years ago with a bipolar diagnosis; all of my doctors since then have told me that every hospital discharges everyone with that. My most recent diagnosis is "situational depression", for which I take Wellbutrin. My doctor insists that Wellbutrin is in my system constantly and will not wear off until two weeks after I stop taking it, denouncing my previous theory that my meds were wearing off in the middle of the day. His explanation is that I am becoming depressed because I am affected by "the time of day", or just because I believe my meds are wearing off. The latter seems unlikely to me, I feel I'm in greater control than that. My activities are not scheduled or regulated; I don't see how the time of day could be affecting me that way. Bipolar disorder or a medication problem would make so much more sense to me. But could my doctor be wrong? Does anyone else feel like this?
  2. jane doe

    jane doe Well-Known Member

    it happens to me too, i start feeling down since 19.00, everything gets darker and i feel sometimes so sad that i just want to end it all.
  3. roses

    roses Member

    It's usual for depression to be worst in the morning and then get better as the day goes on, but for some people it's the other way around. Manic depression is very... different though. I just know that for most people, the depression is worst at a certain time of day.

    As far as I know, wellbutrin is a pretty strong medicine and it SHOULD stay in the blood stream for quite a while if you take it regularly.

    It is possible that your belief has been affecting your mood. Surprisingly, a strong belief in certain things can make all the difference to anyone.

    One of the side effects of wellbutrin is a worsening of depression or a sudden change in the behaviour of your depression, so it could just be that.

    Take care x
Thread Status:
Not open for further replies.